# SDR SWAA2023040723787

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 60,331 hours, 36,033 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stop
- Condition: Locked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11D RECLINES. SHOULD BE LOCKED UP FOR EXIT ROW<[01] LOCKED OUT THE RECLINE STOP ON SEAT 11D PER CMM 25-21-45.;[02] VERIFIED SEAT RECLINE IS LOCKED IAW CMM 25-21-45
